American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Terence Tao. Expansion in Finite Simple Groups of Lie Type. Graduate Studies in Mathematics 164 (2015) MR MR3309986.
Book volume table of contents

[2] The spectral theorem and its converses for unbounded self-adjoint operators. Graduate Studies in Mathematics 164 (2015) 203-226.
Book volume table of contents
View Article: PDF

[3] Notes on groups of Lie type. Graduate Studies in Mathematics 164 (2015) 267-292.
Book volume table of contents
View Article: PDF

[4] Sieving and expanders. Graduate Studies in Mathematics 164 (2015) 143-164.
Book volume table of contents
View Article: PDF

[5] Notes on Lie algebras. Graduate Studies in Mathematics 164 (2015) 227-265.
Book volume table of contents
View Article: PDF

[6] Quasirandom groups. Graduate Studies in Mathematics 164 (2015) 57-84.
Book volume table of contents
View Article: PDF

[7] Expander graphs: Basic theory. Graduate Studies in Mathematics 164 (2015) 3-22.
Book volume table of contents
View Article: PDF

[8] Expansion in Cayley graphs, and Kazhdan's property (T). Graduate Studies in Mathematics 164 (2015) 23-56.
Book volume table of contents
View Article: PDF

[9] Product theorems, pivot arguments, and the Larsen-Pink non-concentration inequality. Graduate Studies in Mathematics 164 (2015) 101-134.
Book volume table of contents
View Article: PDF

[10] The Lang-Weil bound. Graduate Studies in Mathematics 164 (2015) 187-201.
Book volume table of contents
View Article: PDF

[11] The Balog-Szemer\'edi-Gowers lemma, and the Bourgain-Gamburd expansion machine. Graduate Studies in Mathematics 164 (2015) 85-99.
Book volume table of contents
View Article: PDF

[12] Non-concentration in subgroups. Graduate Studies in Mathematics 164 (2015) 135-142.
Book volume table of contents
View Article: PDF

[13] Cayley graphs the algebra of groups. Graduate Studies in Mathematics 164 (2015) 167-186.
Book volume table of contents
View Article: PDF

[14] Marc Ensenbach. Explicit computations in Hecke algebras of GL$_2$ over Dedekind domains. Proc. Amer. Math. Soc. 141 (2013) 3709-3722.
Abstract, references, and article information   
View Article: PDF

[15] David I. Stewart. The reductive subgroups of $F_4$. Memoirs of the AMS 223 (2013)
Book volume table of contents   

[16] Ralf Köhl (né Gramlich) and Stefan Witzel. The sphericity of the Phan geometries of type $B_n$ and $C_n$ and the Phan-type theorem of type $F_4$. Trans. Amer. Math. Soc. 365 (2013) 1577-1602.
Abstract, references, and article information
View Article: PDF

[17] Saeid Hamzeh Zarghani. Hecke operators for non-congruence subgroups of Bianchi groups. Proc. Amer. Math. Soc. 139 (2011) 3853-3865. MR 2823032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jean Bourgain, Alex Furman, Elon Lindenstrauss and Shahar Mozes. Stationary measures and equidistribution for orbits of nonabelian semigroups on the torus. J. Amer. Math. Soc. 24 (2011) 231-280. MR 2726604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. A. Vsemirnov. On (2,3)-generation of matrix groups over the ring of integers. St. Petersburg Math. J. 19 (2008) 883-910. MR 2411638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Yuanhua Wang and Fei Xu. Spinor genera in characteristic 2. Memoirs of the AMS 194 (2008) MR 2418717.
Book volume table of contents   

[21] Marian F. Anton. A stability property for linear groups. Proc. Amer. Math. Soc. 134 (2006) 93-98. MR 2170547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Emily Hamilton and Alan W. Reid. Eigenvalue fields of hyperbolic orbifolds. Proc. Amer. Math. Soc. 132 (2004) 2497-2503. MR 2054772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gopal Prasad and Andrei S. Rapinchuk. Subnormal subgroups of the groups of rational points of reductive algebraic groups. Proc. Amer. Math. Soc. 130 (2002) 2219-2227. MR 1896401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Donald G. James. Conjugacy classes of $SU(h,\mathcal O_S)$ in $SL(2,\mathcal O_S)$. Trans. Amer. Math. Soc. 351 (1999) 825-835. MR 1451605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Shmuel Friedland. The maximal orders of finite subgroups in $GL_{n}(\mathbf{Q})$ . Proc. Amer. Math. Soc. 125 (1997) 3519-3526. MR 1443385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Donald G. James. Conjugacy classes of symmetries in orthogonal groups. Proc. Amer. Math. Soc. 125 (1997) 747-753. MR 1416090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] L. Ya. Vulakh. Higher-dimensional analogues of Fuchsian subgroups of ${\rm PSL}(2,\germ o)$ . Trans. Amer. Math. Soc. 337 (1993) 947-963. MR 1145965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Donald G. James. Orbits in unimodular Hermitian lattices . Trans. Amer. Math. Soc. 332 (1992) 849-860. MR 1089419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] John Smillie and Karen Vogtmann. Automorphisms of ${\rm SL}\sb 2$ of imaginary quadratic integers . Proc. Amer. Math. Soc. 112 (1991) 691-699. MR 1065094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Hironori Onishi. Conjugacy problem in ${\rm GL}\sb 2({\bf Z}[\sqrt{-1}])$ and units of quadratic extensions of ${\bf Q}(\sqrt{-1})$ . Trans. Amer. Math. Soc. 293 (1986) 83-98. MR 814914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia